Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 168, NWS Fort Worth, TX

May 10, 2021Dallas County, Kaufman County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 10:29 PM CDT for Dallas County, Kaufman County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2021, 10:29 PM CDT (03:29 UTC)
Expired
May 10, 2021, 11:30 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Dallas County, TX, Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 10:48 PM CDTHAIL 12 Ese Balch Springs, TX1 INCH HAIL AT I-20 NEAR BELT LINE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS54 KFWD 110329
SVRFWD
TXC113-257-110430-
/O.NEW.KFWD.SV.W.0168.210511T0329Z-210511T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1029 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Kaufman County in north central Texas...
  Southeastern Dallas County in north central Texas...

* Until 1130 PM CDT.

* At 1028 PM CDT, a severe thunderstorm was located near Wilmer, or
  near Hutchins, moving east at 20 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Dallas, Mesquite, Lancaster, Balch Springs, Terrell, Seagoville,
  Forney, Kaufman, Hutchins, Wilmer, Crandall, Ferris, Combine,
  Talty, Oak Grove, Post Oak Bend City, Oak Ridge and Lawrence.

This includes the following highways...
 Interstate 20 between mile markers 473 and 506.
 Interstate 45 between mile markers 267 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3253 9651 3255 9653 3255 9673 3272 9673
      3280 9618 3252 9614
TIME...MOT...LOC 0328Z 263DEG 19KT 3264 9663 

HAIL...1.50IN
WIND...<50MPH
$$

Bain
3 follow-up statements
267 
WWUS54 KFWD 110346
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1046 PM CDT Mon May 10 2021

TXC113-257-110430-
/O.CON.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-Dallas TX-
1046 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN KAUFMAN AND SOUTHEASTERN DALLAS COUNTIES...

At 1045 PM CDT, a severe thunderstorm was located over Seagoville,
moving east at 20 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Dallas, Mesquite, Balch Springs, Terrell, Seagoville, Forney, Wilmer,
Crandall, Combine, Talty, Post Oak Bend City, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large to significant hail. Seek shelter 
inside a well-built structure. Stay away from windows.


&&

LAT...LON 3260 9649 3260 9666 3273 9666 3280 9618
      3261 9616
TIME...MOT...LOC 0345Z 263DEG 19KT 3265 9652 

HAIL...2.00IN
WIND...<50MPH
 
$$

Bain
836 
WWUS54 KFWD 110416
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1116 PM CDT Mon May 10 2021

TXC113-110425-
/O.CAN.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Dallas TX-
1116 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled for 
Dallas County.

LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0415Z 261DEG 22KT 3271 9636 

$$

TXC257-110430-
/O.CON.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-
1116 PM CDT Mon May 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN KAUFMAN COUNTY...

At 1115 PM CDT, a severe thunderstorm was located over Talty, or near
Terrell, moving east at 25 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Terrell, Seagoville, Forney, Crandall, Talty, Post Oak Bend City, Oak
Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and cloud to ground lightning. 
Seek shelter inside a well-built structure. Stay away from windows.

&&

LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0415Z 261DEG 22KT 3271 9636 

HAIL...1.75IN
WIND...<50MPH
 
$$

Bain
559 
WWUS54 KFWD 110428
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1128 PM CDT Mon May 10 2021

TXC257-110438-
/O.EXP.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-
1128 PM CDT Mon May 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KAUFMAN COUNTY WILL
EXPIRE AT 1130 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
small hail and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.

LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0428Z 263DEG 19KT 3272 9629 

$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 10, 8:20 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
820 PM CDT Mon May 10 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Tuesday/

Ample MUCAPE and effective shear combined with isentropic upglide
above the frontal inversion to result in numerous thunderstorms
across North Texas this evening. A hail threat will be maintained
with this activity due to steep lapse rates and the ability for
convection to take on an elevated supercellular storm mode.
Convection should be able to continue through the rest of this
evening, but may lessen overnight as the column experiences
convective overturning and undergoes some modest stabilization.

Another round of widespread convection should materialize
sometime tomorrow morning with another strong wave of isentropic
ascent. This should traverse most of the CWA throughout the
course of the day. More marginal lapse rates through the mid
levels and slightly weaker shear are expected to be in place as
this occurs, which should keep the potential for strong/severe
storms lower than this evening's convection. However, some sub-
severe hail will certainly be possible with more robust cells. The
main concern may be from heavy rainfall and flooding with
isolated areas possibly receiving a few inches in a short time
span. This wave should taper off from west to east late tomorrow
afternoon or evening.

Outside of convective chances, other forecast concerns include the
potential for some dense fog tonight, while abnormally cool
conditions persist. The main area for fog potential will be
roughly west of I-35 and south of I-20, and we'll need to keep an
eye on a potential Dense Fog Advisory overnight. Temperatures
will mostly hover in the mid 50s to upper 60s for the next 36
hours beneath overcast skies with some mist/drizzle possible
elsewhere.

-Stalley

&&

.LONG TERM... /Issued 339 PM CDT Mon May 10 2021/
/Tuesday night Through Next Weekend/

Another cold front arrives in late Tuesday afternoon and night
period across the area, as a strong mid level impulse moves
gradually to the south and east of the CWA through Wednesday
morning. This will continue the highest rain chances across
Central and East Texas, while continuing the well below normal and
wet conditions. I did begin to undercut the NBM PoPs gradually
after midnight and through Wednesday, as the CWA begins to
experience gradually increasing mass subsidence aloft. I
maintained lower thunderstorm possibilities versus actual PoPs, as
enough MUCAPE and steep enough lapse rates linger to allow for
some discharge potential above the cool near surface frontal
layer. Though the potential for localized heavy rainfall and an
isolated flood threat continue Tuesday evening, I expect the
heavier convective rainfall to begin shifting toward the Texas
Coast and the Lower Mississippi River Valley as we move into early
Wednesday. Little diurnal range between low and high temperatures
Wednesday are expected to continue as low level cold advection
and expansive cloud cover keep temperatures from responding.
Continuing cloud cover from weak isentropic low level ascent over
the shallow frontal boundary and light northeast winds will likely
keep things cool and moist Wednesday night. Decreasing clouds and
increasing insolation on Thursday should allow for a gradual
modification of the airmass and a warm up back into upper 60s to
mid 70s on Thursday. This will be the transition day and likely
the trickiest day to forecast temperatures, as temperatures could
be warmer, or cooler if cloud cover decreases more or less than
currently depicted in the forecast.

Increasing ridging aloft across the Western U.S. and Rockies will
bring a drier northwest flow regime across North and Central
Texas by Friday. Shortwave ridging then takes hold for much of the
weekend, before breaking down in response to a lead shortwave
transiting the area well in advance of an organizing and
strengthening trough over the Great Basin well to the west. At the
surface, strengthening lee cyclogenesis across the Central High
Plains will bring gusty southerly surface winds and moisture
return back northward across the area moving into next weekend.
This will also bring the humidity back northward, as well as more
seasonable temperatures indicative of mid-May around here. Lows in
the 60s and humid highs in the 80s will make their return.

Though low convective chances increase late Saturday and into
Sunday, it doesn't appear severe weather will be a major issue
due to a strengthening elevated mixed layer/capping inversion
across the area. The more established severe weather threat
appears to be confined across West Texas and the Texas Panhandle
in the vicinity of an established surface dryline, hotter
temperatures likely in the 90s, and strong instability that
correlate with increasingly divergent mid level flow over that
area. Deterministic models want to cut off and deepen the energy
across the Desert Southwest and Northwest Mexico early next week,
while ensembles prefer a deep, but slow-moving open trough that
brings off and on convective chances to the Southern Plains. As is
usually the case with deep, southern latitude systems, finer
details and and potential for more significant weather will likely
iron themselves out with time.

05/

&&

.AVIATION... /NEW/
/00z TAFs/

A few more hours of TSRA impacts are possible at DFW area airports
before convection tapers off somewhat later this evening.
Afterwards, predominantly IFR or even LIFR conditions should exist
into tomorrow morning at all TAF sites. Another round of TSRA is
expected sometime tomorrow morning with additional TSRA expected at
all TAF sites. Right now, the most likely window for this would
be about 15z to 19z, but this timing could change by a couple
hours in either direction depending on trends. Activity should
taper off from west to east in the afternoon or evening.
Otherwise, some visibility reductions are possible throughout the
period, particularly at Waco tomorrow morning when some borderline
dense fog is possible. Poor flying conditions with IFR/LIFR cigs
should persist into tomorrow night.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  64  57  67  55 /  80  90  60  20  10
Waco                60  68  58  66  56 /  50  90  70  40  20
Paris               54  59  54  65  51 /  70  90  60  20  10
Denton              54  61  54  65  52 /  70  90  50  20  10
McKinney            55  60  55  66  53 /  80  90  50  20  10
Dallas              58  64  58  67  56 /  90  90  60  20  10
Terrell             56  63  55  66  52 /  90  90  60  20  10
Corsicana           59  68  58  67  55 /  70  90  70  30  20
Temple              59  71  60  67  56 /  40  80  70  40  20
Mineral Wells       54  62  53  64  51 /  50  90  40  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 10, 5:50 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
550 PM CDT Mon May 10 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
550 PM CDT Mon May 10 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorm chances will continue through tonight. A few strong to
severe storms containing hail are possible, especially in North Texas
this evening. Gusty storm outflow winds can't be ruled out across
eastern Central Texas if storms develop near a stalled front. In
addition, brief heavy rainfall may also result in minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will continue through Wednesday. While the
overall severe weather threat will be low, localized heavy rainfall
may lead to isolated instances of flash flooding across eastern
Central Texas late Tuesday into Tuesday night. Mainstem rivers across
this area may also experience enough run off for the potential for
minor flooding in nearby farmland.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 9:50 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
950 PM CDT Mon May 10 2021

TXZ104-105-119-120-110315-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
950 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCKWALL...NORTHWESTERN
HUNT...SOUTHEASTERN COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL
1015 PM CDT...

At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garland, moving northeast at 50 mph. Another strong thunderstorm was
located between Farmersville and Nevada and will move northeast at
50 mph.

Nickel size hail will be possible with these storms.

 Locations impacted include...
Dallas, Plano, Garland, Mesquite, Richardson, Allen, Rowlett, Wylie,
Rockwall, Greenville, Sachse, Murphy, Royse City, Fairview,
Princeton, Fate, Lucas, Parker, Farmersville and Lowry Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

LAT...LON 3281 9667 3296 9679 3324 9649 3340 9592
      3310 9603
TIME...MOT...LOC 0249Z 237DEG 45KT 3293 9664

Bain
Local storm report, May 10, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             1 N SACHSE              32.99N 96.58W
05/10/2021  U0.75 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

MSS
Special weather statement, May 10, 10:11 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1011 PM CDT Mon May 10 2021

TXZ094-095-110400-
Lamar TX-Fannin TX-
1011 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND EAST CENTRAL
FANNIN COUNTIES UNTIL 1100 PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dodd City, or 8 miles east of Bonham, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Paris, Honey Grove, Dodd City, Windom and Toco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

LAT...LON 3388 9554 3389 9551 3388 9551 3389 9546
      3387 9545 3387 9539 3370 9549 3348 9605
      3359 9615 3386 9587 3384 9584 3384 9582
      3386 9581 3384 9577 3386 9575 3389 9575
      3388 9570 3391 9567 3392 9563 3391 9555
TIME...MOT...LOC 0310Z 237DEG 42KT 3358 9603

Bain
Local storm report, May 10, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             LAVON                   33.03N 96.43W
05/10/2021  E1.25 INCH       COLLIN             TX   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZE HAIL IN LAVON.

&&

MSS
Local storm report, May 10, 10:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             1 SSW LAVON             33.01N 96.44W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Local storm report, May 10, 10:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             1 NNE LAVON             33.04N 96.43W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:05 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson55 min
May 10, 7:19 PM CDTSpecial Weather StatementFWDHunt26 min
May 10, 7:22 PM CDTSpecial Weather StatementFWDDallas23 min
May 10, 7:36 PM CDTSpecial Weather StatementFWDDallas24 min
May 10, 7:38 PM CDTSpecial Weather StatementFWDJohnson37 min
May 10, 8:13 PM CDTSpecial Weather StatementFWDErath32 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningFWDErath43 min
May 10, 8:47 PM CDTSpecial Weather StatementFWDTarrant28 min
May 10, 8:56 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant3 hr
May 10, 9:00 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman63 min
May 10, 9:30 PM CDTSpecial Weather StatementFWDFannin45 min
May 10, 9:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall42 min
May 10, 10:11 PM CDTSpecial Weather StatementFWDFannin49 min
May 10, 10:26 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDDallas, Denton37 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt46 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall57 hr
May 10, 11:32 PM CDTSpecial Weather StatementFWDKaufman43 min
May 11, 12:42 AM CDTRiver Flood WarningFWDDallas2 hr
May 11, 12:51 AM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 11, 1:10 AM CDTSpecial Weather StatementFWDVan Zandt50 min
May 11, 3:20 AM CDTFlash Flood WatchFWDAnderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more15 hr
May 11, 11:12 AM CDTSpecial Weather StatementFWDCherokee18 min
May 11, 12:38 PM CDTSpecial Weather StatementFWDErath37 min
May 11, 12:48 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
May 11, 1:42 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 11, 1:52 PM CDTRiver Flood WarningFWDDallas11 hr
May 11, 2:02 PM CDTSpecial Weather StatementFWDLeon28 min
May 11, 2:09 PM CDTSpecial Weather StatementFWDHenderson36 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningFWDLeon28 min
May 11, 2:37 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 11, 3:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 11, 3:16 PM CDTSpecial Weather StatementFWDBell29 min
May 11, 3:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 11, 4:04 PM CDTRiver Flood WarningFWDDallas40 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.